Volume 17 Number 1 (April 2011)

Table of Contents

Articles

ASYMPTOTIC APPROXIMATIONS TO THE BIAS AND VARIANCE OF A KERNEL-TYPE ESTIMATOR OF THE INTENSITY OF THE CYCLIC POISSON PROCESS WITH THE LINEAR TREND PDF
I Wayan Mangku 1-9
A CLASSIFICATION OF THE CUBIC SEMISYMMETRIC GRAPHS OF ORDER 34 PDF
Mehdi Alaeiyan, Rasul Aramian 11-15
SYSTEMS OF FUZZY NUMBER MAX-PLUS LINEAR EQUATIONS PDF
M. Andy Rudhito, Sri Wahyuni, Ari Suparwanto, Frans Susilo 17-28
ON CLASSES OF ANALYTIC FUNCTIONS CONTAINING GENERALIZATION OF INTEGRAL OPERATOR PDF
Maslina Darus, Rabha W. Ibrahim 29-38
LYAPUNOV SPECTRA FOR KAPITZA OSCILLATOR PDF
Nayyer Iqbal, Shahid Ahmad, Muhammad Hussain 39-48
TWO IMPORTANT EXTENSION THEOREMS FOR THE GAP-INTEGRAL PDF
D. K. Ganguly, Ranu Mukherjee 49-58


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245